MathSciNet Relay Station
MathSciNet bibliographic data
MR801689 60G10
Robertson, James B.; Womack, James M. A pairwise independent stationary stochastic process. Statist. Probab. Lett. 3 (1985), no. 4, 195–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement